View Full Version : 18 and losing my hair, recently started finasteride.

04-19-2015, 04:55 AM
So yeah, I've been very paranoid and down about losing my hair for the last month or so, and decided to start finasteride. I just feel like this is my last resort kind of thing and going to update with videos on how it goes! I say to myself I should shave it but I want to give myself a last chance at saving it because it isn't just quite noticable yet.


This is my first update after a week on finasteride, and my hair at the moment.

04-22-2015, 05:59 PM
Hang in there for a while, dude. Propecia may take up to 6 months to show its benefits. BTW, did you observe an initial shedding with Propecia. If yes, don’t get panic, it’s normal for you to have increased hair loss after starting propecia. It’s synchronisation of all scalp hair together before you start getting regrowth. It’s a sign that treatment is actually working. What dose you’re taking? Just be vigilant about side effects.
Everyone deserves last chance, then why not your hair and they are not at all that bad that you should go to shave them off!!! Give propecia your best last shot, take it religiously, persistently for next few months. It’s a wonderful drug that might do magic for you. Even you might not have regret at least later in life that you’ve not tried your best to save you hair. Best wishes.

04-28-2015, 03:37 AM
You caught it really early, I just watch your video you definitely will have great results keep us updated mate.

04-29-2015, 04:22 AM
Yeah I know haha, I'm 19 in about a month or so. Shedding a little more hair than I would usually but I'm taking this is normal. I've read about getting a hair transplant but apparently I'm way too young which is fair enough, how far in the norwood scale would you say I was?

04-29-2015, 04:46 AM
A cause of my hairloss I've recently found out is that I may be anaemic, I've had some recent blood tests and they've came back that I have a lack of red blood cell and white, so the doctors are coming to a conclusion that it's iron deficiency. I read that anaemia can cause hair loss, therefore that might be some reason why I've started so early.

06-19-2015, 11:54 PM
Try eating healthy and balanced diet and avoid all kinds of unhealthy processed and junk foods. Especially eat leafy greens that are full of iron and other healthy foods like lean meat, fish, fruits, whole grains etc. Nuts beans and berries are also known to be very effective for hair loss. Massaging your scalp and hair with olive oil and coconut oil can also stop hair fall and make your hair stronger and more beautiful. Herbs like Aloe Vera, Shikakai, Amla (Indian gooseberries) are also effective for hair loss. So If you're wondering how to make your hair grow fast (http://olwomen.com/how-to-make-your-hair-grow-faster/), just try these natural remedies.

06-20-2015, 12:45 PM
I am sorry to hear you are going through this at such a young age brother. I am almost the same situation as you in regards to my hair loss, with a bit more hair on the temples and a little more diffuse thin throughout. Fin and mnox are your only bet. You may have anaemia or even other physiological issues that need to be addressed, but even after they are, you have MPB. good luck!

07-11-2015, 05:29 AM
I started losing it when I was like 25.. and it took a good 3-4 years after that to get to the point of just buzzing or shaving. I cant imagine losing hair at 18 or 19

04-28-2016, 04:13 PM
To all you young guys, please start with Minoxodil first. The potential side effect are too great with Fin to start screwing around with your hormones at a young age. Especially if you think you want children someday. This stuff really screws around with your reproductive system. In my case, it never interefered with an erection, but it did make me not want sex as often. The worst thing was that it greatly reduced sperm production. Yes, semen would come out. But it was watery and thin and obviously didn't have many little swimmers in it. Here's the kicker: After taking it for over 15 years, and then quitting it 5 years ago, it appears that the effects may be permanent. So if you are planning on having children someday, think of Finasteride as kryptonite. Stay away.